You are logged in as an event manager. This page is cached for performance until Sun, 05 Dec 2021 01:55:18 GMT. Preview latest contents by clicking Refresh.
Logout

Christine Barkl

Participates in 6 items
Christine Barkl is a costume designer, seamstress, and cosplay creator. She has been involved with costuming since she was 6 years old, and her mother made the costumes for her dance studio. She participated in 4-H and in High School Theater productions, as a young person. After high school, she started a family, and made clothes and costumes throughout their childhood. She got back into costuming in 1990, when her children began performing in community theater. She has worked on over 50 productions, 25, of which, were productions she was the costume designer. She began designing and constructing for cosplay in 2011. At SpoCon, she has judged the Masquerade event. She also has competed in the Masquerade event at the master level.

Sessions in which Christine Barkl participates

Saturday 12 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
10:30 AM
10:30 AM
Masquerade 101
1 hour, 10:30 AM - 11:30 AM

- Conference Office

Workshop

BrAd Steiner, Allied video Productions (Moderator)

Christine Barkl (Participant)

Trinket, IMAGE Costuming (Participant)

12:00 PM
12:00 PM
IMAGE Costuming Demonstration
1 hour, 12:00 PM - 1:00 PM

- Salon V

Large Programming

Christine Barkl (Participant)

Darla Babcock, IMAGE Costuming (Participant)

Valerie Palmer, IMAGE Costuming (Participant)

Trinket, IMAGE Costuming (Participant)

Breanna Thornton, IMAGE Costuming (Participant)

Tami Vandegift, IMAGE Costuming (Participant)

3:00 PM
3:00 PM
Masquerade Setup and Rehearsals
3 hours 30 minutes, 3:00 PM - 6:30 PM

- Salon V

Large Programming

BrAd Steiner, Allied video Productions (Moderator)

Mary Albers, SpoCon (Participant)

Hunter Huntman (Participant)

Shawn Shay, 1,000 Enemies Cosplay (Participant)

Trinket, IMAGE Costuming (Participant)

Christine Barkl (Participant)

7:00 PM
7:00 PM
Masquerade
1 hour 30 minutes, 7:00 PM - 8:30 PM

- Salon V

Large Programming

BrAd Steiner, Allied video Productions (Moderator)

Shawn Shay, 1,000 Enemies Cosplay (Participant)

Hunter Huntman (Participant)

Mary Albers, SpoCon (Participant)

Betsy Mott, The Corner Door (Participant)

Christine Barkl (Participant)

Trinket, IMAGE Costuming (Participant)

Sunday 13 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
Hack Commercial Patterns
1 hour, 9:00 AM - 10:00 AM

- Evergreen

Panel

Madeline West (Moderator)

Christine Barkl (Participant)

Mary Albers, SpoCon (Participant)

Jane Campbell, Seams Like Magik (Participant)

12:00 PM
12:00 PM
IMAGE Costuming Demonstration
1 hour, 12:00 PM - 1:00 PM

- Salon V

Large Programming

Christine Barkl (Participant)

Tami Vandegift, IMAGE Costuming (Participant)

Trinket, IMAGE Costuming (Participant)

Breanna Thornton, IMAGE Costuming (Participant)

Valerie Palmer, IMAGE Costuming (Participant)

Darla Babcock, IMAGE Costuming (Participant)